Alert archive / Missouri / River Flood Warnings in 2015

River Flood Warning 83, NWS St. Louis, MO

June 22, 2015Marion County, Missouri

NWS St. Louis, MO issued this river flood warning at Jun 22, 2015, 11:03 PM CDT for Marion County, Missouri. It took effect at Jun 23, 2015, 5:57 AM CDT. It was in force for 56 hr.

The area

The outline as issued.

The facts

Issued
Jun 22, 2015, 11:03 PM CDT (04:03 UTC)
In effect from
Jun 23, 2015, 5:57 AM CDT
Expired
Jun 25, 2015, 2:00 PM CDT
In force
56 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Marion County, MO

The radar

The St Louis radar (KLSX), 156 km from the middle of the area, began a volume at 04:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South Fabius River near Taylor (TAYM7). The gauge peaked at 15.05 ft at Jun 26, 2015, 8:00 AM CDT.

actionminormoderate101506/2306/2406/2506/26
Action stage
8 ft
Minor stage
10 ft
Moderate stage
14 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05500000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

876 
WGUS43 KLSX 230403
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1103 PM CDT MON JUN 22 2015

...The National Weather Service in St. Louis has issued a flood 
warning for the following river in Missouri... 

  South Fabius River near Taylor affecting Marion County

.This flood warning is a result of excessive rain this past weekend
and 1.00 inch of rain earlier tonight...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC127-240403-
/O.NEW.KLSX.FL.W.0083.150623T1800Z-150625T1900Z/
/TAYM7.1.ER.150623T1800Z.150624T0600Z.150624T1900Z.NO/
1103 PM CDT MON JUN 22 2015

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the South Fabius River near Taylor
* At 10:30 PM Monday the stage was 8.5 feet.
* Flood stage is 9.5 feet.
* Minor flooding is forecast.
* Forecast: Will rise above flood stage early tomorrow morning
  and crest near 10.1 feet late tomorrow morning/early afternoon. 
* Impact:  At 9.5 feet...Flood Stage.  Minor flooding begins.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/23  06/24  06/25  06/26  06/27

South Fabius River
  Taylor           9.5    8.53       9.9    7.6    4.9    3.5    3.1


&&


LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
      3989 9176                       



$$
3 follow-up statements
983 
WGUS83 KLSX 231103
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
603 AM CDT TUE JUN 23 2015

...The flood warning continues for the following rivers in 
Missouri...
 
  North Fabius River near Ewing affecting Lewis County 
  
  middle Fabius River near Ewing affecting Lewis County

  South Fabius River near Taylor affecting Marion County 

.This Flood Warning is a result of 1 to 2 inches of rain the 
past 24 hours and one-quarter inch of rain in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC111-241103-
/O.EXT.KLSX.FL.W.0076.000000T0000Z-150625T1800Z/
/EWNM7.1.ER.150621T0426Z.150622T1145Z.150624T1800Z.NO/
603 AM CDT TUE JUN 23 2015

The Flood Warning continues for
  the North Fabius River near Ewing
* until Thursday afternoon.
* At  5:30 AM Tuesday the stage was 10.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast:  The river is forecast to push above flood stage this evening, and reach
  a crest of 11.6 feet by tomorrow morning.   

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/24  06/25  06/26  06/27  06/28

North Fabius River
  Ewing           11.0   10.13      10.0   11.6    9.4    7.3    5.9

&&

LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154

$$

MOC111-241103-
/O.CON.KLSX.FL.W.0082.000000T0000Z-150625T0930Z/
/EWMM7.1.ER.150623T0312Z.150623T1200Z.150624T0930Z.NO/
603 AM CDT TUE JUN 23 2015

The Flood Warning continues for
  the Middle Fabius River near Ewing
* until late Wednesday night.
* At  5:30 AM Tuesday the stage was 13.9 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast:  The river will crest near 14.0 feet this
  morning. The river will fall below flood stage early tomorrow.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/24  06/25  06/26  06/27  06/28

Middle Fabius River
  Ewing           12.0   13.86      14.0   11.5   10.5    8.0    5.5

&&

LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162

$$

MOC127-241103-
/O.EXT.KLSX.FL.W.0083.150623T1057Z-150625T1900Z/
/TAYM7.1.ER.150623T0457Z.150623T0730Z.150624T1900Z.NO/
603 AM CDT TUE JUN 23 2015

The Flood Warning continues for
  the South Fabius River near Taylor
* until Thursday afternoon.
* At  5:30 AM Tuesday the stage was 9.9 feet.
* Flood stage is 9.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast:  The river will begin to rise later today, and crest near 10.1 feet by 
  tomorrow morning. The river will fall below flood stage tomorrow 
  early afternoon.
* Impact:  At 10.5 feet...County Road 117 northwest of Philadelphia 
  floods.
* Impact:  At 10.2 feet...The river begins flooding the right bank 
  just downstream of the County Road 319 bridge at the gage.
* Impact:  At 10.1 feet...Marion County Road 310 begins flooding just 
  west of the east end of the road, the intersection with County Road
  365.
* Impact:  At 9.5 feet...Flood Stage.  Minor flooding begins.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/24  06/25  06/26  06/27  06/28

South Fabius River
  Taylor           9.5    9.93      10.0   10.1    7.3    4.7    3.4

&&

LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
      3989 9176                       

$$
973 
WGUS83 KLSX 231441
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
941 AM CDT TUE JUN 23 2015

...The flood warning continues for the following river in Missouri...
 
  
  
                 Cuivre River near
                 ...Troy
                 ...Old Monroe
                 
                 

                 North Fabius River near
                 ...Ewing
                 
                 Middle Fabius River near
                 ...Ewing
                 
                 South Fabius River near
                 ...Taylor 


.This Flood Warning is affected by 1 to 2 inches of rain overnight.


PRECAUTIONARY/PREPAREDNESS ACTIONS...


The National Weather Service will monitor this situation and issue follow
up statements as conditions or forecasts change.

Safety message:  Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-241441-
/O.EXT.KLSX.FL.W.0080.000000T0000Z-150624T2017Z/
/TRYM7.3.ER.150621T1346Z.150622T0415Z.150623T2017Z.NO/
941 AM CDT TUE JUN 23 2015

The Flood Warning continues for
  the Cuivre River near Troy.
* At 9 AM Tuesday the stage was 22.7 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast: The river will fall below flood stage by late this afternoon.
* Impact:  At 23.1 feet...Water begins covering Frenchman Bluff Road 
  (County Road 658) just west of the Cuivre River bridge.
* Impact:  At 23.0 feet...Considerable agricultural land is flooded 
  between Troy and Moscow Mills.
* Impact:  At 22.0 feet...Right bank overflows.
* Impact:  At 21.0 feet...Left bank overflows. Minor flooding begins.
* Impact:  At 18.0 feet...From Highway 61 east to Frenchmans Bluff...
  low lying agricultural land is inundated.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/24  06/25  06/26  06/27  06/28

Cuivre River
  Troy            21.0   22.67      16.0   12.3    9.9    8.9    8.4


&&


LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090




$$

MOC113-241441-
/O.EXT.KLSX.FL.W.0058.000000T0000Z-150628T1500Z/
/OMNM7.3.ER.000000T0000Z.150623T0000Z.150627T0300Z.NO/
941 AM CDT TUE JUN 23 2015

The Flood Warning continues for
  the Cuivre River at Old Monroe.
* At 7 PM Monday the stage was 33.0 feet.
* Flood stage is 24.0 feet.
* Major flooding is forecast.
* Forecast: The river will fall below flood stage by late friday evening. 
* Impact:  At 31.8 feet...Old Hwy 79 floods between Old Monroe and Hwy 79.
* Impact:  At 31.2 feet...Low steel on the BNSF railroad bridge is reached.
* Impact:  At 30.8 feet...Sycamore St. and First Street is flooded.
* Impact:  At 30.0 feet...Major flooding begins. Residential flooding.
* Impact:  At 29.1 feet...Streets in Old Monroe begin flooding.
* Impact:  At 28.1 feet...Dyer Road upstream from the gage begins 
  flooding just downstream of the new Highway 79 bridge.
* Impact:  At 27.0 feet...Right bank overflows.
* Impact:  At 24.5 feet...Extensive left bank agricultural flooding 
  develops upstream of the gage.  A utility road is flooded along the
  Old Monroe levee along the left bank upstream of the gage.
* Impact:  At 24.0 feet...Initial flooding upstream.
* Impact:  At 23.5 feet...Minor agricultural land begins to flood.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/24  06/25  06/26  06/27  06/28

Cuivre River
  Old Monroe      24.0   33.00      29.5   26.2   24.7   23.7   23.1


&&


LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
      3876 9062                       



$$

MOC111-241441-
/O.EXT.KLSX.FL.W.0076.000000T0000Z-150626T0215Z/
/EWNM7.2.ER.150621T0426Z.150624T0600Z.150625T0215Z.NO/
941 AM CDT TUE JUN 23 2015

The Flood Warning continues for
  the North Fabius River near Ewing.
* At 8:30 AM Tuesday the stage was 11.5 feet.
* Flood stage is 11.0 feet.
* Minor flooding will increase to Moderate flooding.
* Forecast: The river will rise to near 14.5 feet by after midnight tomorrow.
  The river will fall below flood stage tomorrow late evening.
* Impact:  At 15.0 feet...State Highway E west of Williamstown begins to flood.
* Impact:  At 14.0 feet...Left bank begins to flood near Monticello.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/24  06/25  06/26  06/27  06/28

North Fabius River
  Ewing           11.0   11.53      13.8    9.8    7.5    6.1    5.8


&&


LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154




$$

MOC111-241441-
/O.EXT.KLSX.FL.W.0082.000000T0000Z-150627T1030Z/
/EWMM7.1.ER.150623T0312Z.150623T1330Z.150626T1030Z.NO/
941 AM CDT TUE JUN 23 2015

The Flood Warning continues for
  the Middle Fabius River near Ewing.
* At 8:30 AM Tuesday the stage was 13.9 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast: The river will fall below flood stage by Friday morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/24  06/25  06/26  06/27  06/28

Middle Fabius River
  Ewing           12.0   13.95      12.4   13.1   11.7    6.4    5.2


&&


LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162




$$

MOC127-241441-
/O.EXT.KLSX.FL.W.0083.000000T0000Z-150626T0600Z/
/TAYM7.1.ER.150623T0457Z.150623T1800Z.150625T0600Z.NO/
941 AM CDT TUE JUN 23 2015

The Flood Warning continues for
  the South Fabius River near Taylor.
* At 8:30 AM Tuesday the stage was 9.9 feet.
* Flood stage is 9.5 feet.
* Minor flooding is forecast.
* Forecast: The river will rise to near 10.7 feet by this afternoon.
  The river will fall below flood stage Thursday morning.
* Impact:  At 10.5 feet...Co Road 117 northwest of Philadelphia floods.
* Impact:  At 10.2 feet...The river begins flooding the right bank 
  just downstream of the County Road 319 bridge at the gage.
* Impact:  At 10.1 feet...Marion County Rd 310 begins flooding just west
  of the east end of the road, the intersection with County Road 365.
* Impact:  At 9.5 feet...Flood Stage.  Minor flooding begins.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/24  06/25  06/26  06/27  06/28

South Fabius River
  Taylor           9.5    9.95       9.1    8.9    6.2    4.3    3.4


&&


LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
      3989 9176                       



$$
024 
WGUS83 KLSX 232320
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
620 PM CDT TUE JUN 23 2015

...The flood warning is cancelled for the following river in Missouri...


  South Fabius River near Taylor
  

.This will be the last statement for this event...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC127-232350-
/O.CAN.KLSX.FL.W.0083.000000T0000Z-150626T0600Z/
/TAYM7.1.ER.150623T0457Z.150623T1345Z.150623T2209Z.NO/
620 PM CDT TUE JUN 23 2015

The Flood Warning is cancelled for
  the South Fabius River near Taylor.
* At 5:30 PM Tuesday the stage was 9.4 feet.
* Flood stage is 9.5 feet.
* The river fell below flood stage at 5 PM Tuesday.
* Forecast: The river is forecast to continue falling to near 4 feet by Saturday.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/24  06/25  06/26  06/27  06/28

South Fabius River
  Taylor           9.5    9.44       8.9    7.9    5.8    4.1    3.4

&&


LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172 3989 9176                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 22, 11:01 PM CDT, 2 minutes earlier.

Area forecast discussion, Jun 22, 11:01 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1101 PM CDT Mon Jun 22 2015

.UPDATE:
Issued at 937 PM CDT Mon Jun 22 2015

Thunderstorms across northeast MO and west central IL this
evening along a cold front dropping southeastward into our area.
Most of these storms appear to be weakening, although they will
still contain some heavy rainfall, frequent lightning, and
residual strong wind gusts for the rest of the evening. The
precipitation intensity and coverage should gradually decrease
overnight as the area of showers and storms sinks southward into
portions of central MO and southwest IL. The latest NAM model run
has very little QPF after 06Z Tuesday with the cold front dropping
to STL by 12Z Tuesday. Slightly cooler and less humid conditions
can be expected late tonight/early Tuesday morning across
northeast MO and west central IL behind the front with continued
warm and muggy conditions further south for the rest of the night.

GKS

&&

.SHORT TERM:  (Through Late Tonight)
Issued at 301 PM CDT Mon Jun 22 2015

Warm temps continue into the evening with southerly flow ahead of
cold front associated surface low over WI. Sfc front will bring the
chance of thunderstorms in the northern CWA around 00z and central
areas of the CWA around 03z.  Ahead of front atmosphere is very
unstable with MLCAPE values 2000-3600 J/KG and bulk shear values of
15-35 kts. Prefrontal convection is not anticipated due to
significant capping in the mid levels. Although the MCS in IA from
this morning did produce an outflow boundary which may aid in
weakening the cap. If storms do manage to break the cap they could
quickly become severe. Front is forecast to move into the NE of CWA
by 00z.

Walsh

.LONG TERM:  (Tuesday through Next Monday)
Issued at 301 PM CDT Mon Jun 22 2015

(Tuesday-Thursday)

The chances for thunderstorms returns to the region Tuesday through
Thursday. It is apparent that all the models lack efficiency in
handling shortwaves along zonal flow. At this point we are using a
blend of the ECMWF and GFS models, while trending away from the NAM
model in the extended part of the forecast.It is apparent that the
chances of PoPs will increase in the southern CWA on Tuesday in
response to the moisture convergence along the front at the surface.
We are forecasting for scattered and isolated storms due to the lack
of upper level forcing. As for temperatures, expect seasonably warm
weather, yet it does not appear that a heat advisory will be issued
in our CWA tomorrow afternoon even though dewpoints may pool along
the front. By Wednesday, the front begins to push further to the north
with an ample amount of moisture convergence across the CWA. This
will bring higher PoPs to the central part of the CWA. In addition,
PoPs will be higher Wednesday evening into the overnight hours in
response to the nocturnal low level jet developing across the
plains. By Thursday, the models really trend away from the NAM model
as it keeps the front south in comparison to ECMWF and GFS models
bringing it into the northern parts of our CWA.

Perez

(Friday-Monday)

The ECMWF model continues to show better continuity with the latter
part of the forecast. It is expected for a ridge of high pressure to
develop across the western half of US bringing our CWA a potentially
active pattern over the weekend. It is expected that a front will push
through the CWA Friday into Saturday bringing the chance for
precipitation and below normal temperatures. This system will clear
out by Sunday. The models hint at another potential shortwave
building across the upper Midwest by Monday that could potentially
be a factor into early next week.

Perez

&&

.AVIATION:  (For the 06z TAFs through 06z Tuesday Night)
Issued at 1051 PM CDT Mon Jun 22 2015

Weakening line of thunderstorms should exit KCOU and KSTL metro
TAF sites by around 08Z. Otherwise expect VFR conditions.
Southwest winds will back to north as cold front moves through 12Z to
14Z. Winds will continue to back to northeast Tuesday evening but
remain light.

Specifics for KSTL: Lingering thunderstorms will last until around 08Z.
Otherwise expect VFR conditions through TAF period. Southwest
winds will back to north by around 14Z as cold front moves
through, then continue to back to the northeast into Tuesday
evening.

Browning

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 22, 3:58 PM CDT, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
358 PM CDT MON JUN 22 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-231215-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
358 PM CDT MON JUN 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

A FEW SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT ALONG AND NORTH OF
INTERSTATE 70. THE MAIN THREATS WILL BE LARGE HAIL...DAMAGING
WINDS AND LOCALLY HEAVY RAINFALL.

POINTS ALONG THE ILLINOIS RIVER AND THE CUIVRE RIVER ARE CURRENTLY
IN MAJOR FLOOD STAGE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

POINTS ALONG THE ILLINOIS RIVER AND THE CUIVRE RIVER AT OLD
MONROE ARE EXPECTED TO CONTINUE TO EXCEED MAJOR FLOOD STAGE
THROUGH AT LEAST SATURDAY FOR SOME LOCATIONS.

THERE IS A CHANCE OF THUNDERSTORMS EACH DAY TUESDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TONIGHT.

BRITT

In the hours before

Local storm report, Jun 22, 8:36 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
836 PM CDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     TSTM WND DMG     3 N MONTICELLO          40.16N  91.71W
06/22/2015                   LEWIS              MO   TRAINED SPOTTER

            ROOF PARTIALLY BLOWN OFF METAL BARN. DEBRIS LAYING IN
            HIGHWAY.

&&

BROWNING
Local storm report, Jun 22, 8:42 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
842 PM CDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     TSTM WND GST     2 S LORAINE             40.12N  91.22W
06/22/2015  M60 MPH          ADAMS              IL   EMERGENCY MNGR

&&

KARLZ
Local storm report, Jun 22, 8:43 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
843 PM CDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     TSTM WND DMG     MENDON                  40.09N  91.28W
06/22/2015                   ADAMS              IL   EMERGENCY MNGR

            TREE BLOWN ONTO A HOUSE

&&

BROWNING
Local storm report, Jun 22, 9:03 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
903 PM CDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 PM     HAIL             1 NW CAMP POINT         40.05N  91.08W
06/22/2015  E0.25 INCH       ADAMS              IL   EMERGENCY MNGR

            RELAYED FROM A HAM RADIO OPERATOR.

&&

FUCHS
Special weather statement, Jun 22, 9:53 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
953 PM CDT MON JUN 22 2015

MOZ026-230345-
SHELBY MO-
953 PM CDT MON JUN 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR SHELBY COUNTY UNTIL 1045 PM
CDT...

AT 951 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BEVIER TO EMDEN...
AND MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  SHELBINA...
  SHELBYVILLE...
  EMDEN...
  CLARENCE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

KANOFSKY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 7:49 PM CDTTornado WarningLSXLewis41 min
Jun 22, 8:12 PM CDTSevere Thunderstorm WarningLSXLewis, Marion63 min
Jun 22, 10:53 PM CDTRiver Flood WarningLSXLewis8 days
Jun 23, 9:49 AM CDTRiver Flood WarningLSXMarion28 hr
Jun 23, 3:09 PM CDTFlash Flood WatchLSXAudrain, Ralls9 hr

Nearby

River Flood Warnings in Missouri, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.